MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE M 0; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE M 0; HIP CERAMIC BALL HEAD
Catalog Number 01.29.202
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Unequal Limb Length (4534)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had hip instability due to a leg length discrepancy and the cause is unknown.At about 2 years and 1 month post primary the surgeon revised the medacta head and liner with a new medacta head and liner and revised the medacta cup with a competitor cup.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06 may 2024 lot 2113856: (b)(4) items manufactured and released on 05-jan-2022.Expiration date: 2026-12-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved batch review performed on 06 may 2024 on cup: mpact 01.32.150mb double mobility acetabular shell ø50 (k143453) lot.2111691 lot 2111691: 120 items manufactured and released on 08-mar-2022.Expiration date: 2027-07-27.No anomalies found related to the problem.To date, 110 items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 06 may 2024 on liner: mpact dm 01.26.2850mhc double mobility hc liner 28/dme (k092265) lot.2118106 lot 2118106: 110 items manufactured and released on 01-feb-2022.Expiration date: 2027-01-19.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE M 0
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19392538
Report Number3005180920-2024-00341
Device Sequence Number7799458
Product Code LZO
UDI-Device Identifier07630030809132
UDI-Public07630030809132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.29.202
Device Lot Number2113856
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown